# SDR HEEA077590

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,819 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Cylinder
- Part number: 206076047101
- Part serial: 675
- Condition: Leaking
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CYLINDER LEAKING FROM PISTON SEAL.
